# SDR UPS97824115

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 47743381
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LONG 4-L SPLICE FITTING CRACKED BETWEEN F/S 300-320.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21, 51-1-20D, AND DWG 2646348.
